American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45P05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Boqiang Lv, Fengquan Li and Weilin Zou. Partially overdetermined problem in some integral equations. Proc. Amer. Math. Soc. 141 (2013) 3073-3081.
Abstract, references, and article information   
View Article: PDF

[2] Dongsheng Li, Gerhard Ströhmer and Lihe Wang. Symmetry of integral equations on bounded domains. Proc. Amer. Math. Soc. 137 (2009) 3695-3702. MR 2529876.
Abstract, references, and article information   
View Article: PDF

[3] Vadim Kostrykin and Konstantin A. Makarov. On Krein's example. Proc. Amer. Math. Soc. 136 (2008) 2067-2071. MR 2383512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Oscar Blasco and Paco Villarroya. Commutators of linear and bilinear Hilbert transforms. Proc. Amer. Math. Soc. 132 (2004) 1997-2004. MR 2053971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. G. Ramm. Inversion formula and singularities of the solution for the backprojection operator in tomography . Proc. Amer. Math. Soc. 124 (1996) 567-577. MR 1301044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Walter Schachermayer and Lutz Weis. Almost compactness and decomposability of integral operators . Proc. Amer. Math. Soc. 81 (1981) 595-599. MR 601737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1